# SDR WX0A070661

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365853B
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL EDGES CRACKED OUT STA 313 TO STA 389, LBL 23 TO LBL 44.  FABRICATED A REPLACEMENT FLOOR PANEL IAW MD80 SRM 53-05.
